# SDR UPS00832892

- Difficulty date: May 25, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, INTERNAL DOUBLER IS CORRODED BEYOND LIMITS AT STA 380 LONG 36.  REPAIRED DOUBLER IAW 8110-3 APPROVED DH SK 730-429.
